# SDR 20010504CW004

- Difficulty date: May 4, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N800PA
- Make and model: Braero BAE125800A
- Aircraft serial: NA0438
- Engine: Garrtt TFE731*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL1605AM2
- Part serial: AE509
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CHECKING OUT STANDBY ALTIMETER,  FOUND THAT IT WAS 50-60 FEET OUT OF LIMITS.  RETURNED TO VENDOR.
